# SDR FDEA201010194178

- Difficulty date: October 19, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES MCD INNER SURROUND SKIN STA'S 620-640 S11-17L.  CUTOUT DAMAGED SKIN SECTIONS (3 EA.), FABRICATED NEW SKIN SECTION & SPLICE & FABRICATED REPAIR DOUBLER INSTALLED NEW SKIN SECTION, SPLICE & REPAIR DOUBLER AT AFT LWR MCD INNER SKIN IAW EA 7-5330-143901. REWORK REQUIRED IAW THE SNRM AND SNRM N01103. EA 7-5330-143901 "MCD SURROUND INNER SKIN REVISED".
